Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Bilinear random integrals

Seria
Rozprawy Matematyczne tom/nr w serii: 259 wydano: 1987
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
I. Introduction.....................................................................................................................................................................5
II. Preliminaries...................................................................................................................................................................7
  1. Infinitely divisible probability measures on Banach spaces..........................................................................................7
  2. Random measures......................................................................................................................................................9
III. Bilinear random integral...............................................................................................................................................11
  1. Definition and necessary conditions for the existence of a random integral...............................................................11
  2. Topology in the space of M-integrable functions........................................................................................................17
  3. Characterization of M-integrable functions.................................................................................................................21
  4. Approximation by simple functions and some contraction principles..........................................................................33
  5. Stable symmetric random integrals............................................................................................................................42
IV. Random integrals of Banach space valued functions with respect to real valued random measures..........................45
  1. Immediate corollaries from a general theory of random integrals and examples........................................................45
  2. Gaussian and stable random integrals......................................................................................................................51
  3. Comparison theorem and some applications.............................................................................................................62
References......................................................................................................................................................................70
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 259
Liczba stron
71
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCLIX
Daty
wydano
1987
Twórcy
  • Wrocław University, Institute of Mathematics, pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
  • University of Tennessee, Mathematics Department, Knoxville, TN 37996, U.S.A.
Bibliografia
  • [1] A. de Acosta, Exponential moments of vector-valued random series and triangular arrays, Ann. Probab. 9 (1980), 381-385.
  • [2] A. de Acosta, A. Araujo, E. Giné, Poisson measures, Gaussian measures and the central limit theorem in Banach spaces, in J. Kuelbs Ed, Advances in Probability, Vol. IV, 1-68, Dekker, New York 1978.
  • [3] A. Araujo, E. Giné, The central limit theorem for real and Banach valued random variables, Wiley, New York 1980.
  • [4] R. G. Bartle, A general bilinear vector integral, Studia Math. 15 (1956), 337-352.
  • [5] S. Bochner, Stochastic processes, Annals of Math. 48 (1947), 1014-1061.
  • [6] N. Dunford, J. T. Schwartz, Linear operators I, Interscience, New York 1963.
  • [7] J. Hoffmann-Jørgensen, Sums of independent Banach space valued random variables, Aarhus Universitet Preprint Series 15 (1972/73) 1-89.
  • [8] J. Hoffmann-Jørgensen, Probability in Banach space, Lecture Notes in Math. 598 (1977), 2-186.
  • [9] J. Hoffmann-Jørgensen, G. Pisier, The law of large numbers and the central limit theorem in Banach spaces, Ann. Probab. 4 (1976), 587-599.
  • [10] K. Ito, Stochastic integral, Proc. Imp. Acad. Tokyo, 20 (1944), 519-524.
  • [11] K. Ito, Multiple Wiener integral, Journal Math. Soc. Japan, 3 (1951), 157-169.
  • [12] K. Ito, On stochastic defferential equations, Memoirs Amer. Math. Soc. No 4 (1951).
  • [13] K. Ito, S. Nisio, On the convergence of sums of independent Banach space valued random variables, Osaka J. Math. 5 (1968), 35-48.
  • [14] N. C. Jain, M. B. Marcus, Integrability of infinite sums of independent vector-valued random variables. Trans. Amer. Math. Soc. 212 (1975), 1-36.
  • [15] Z. J. Jurek, J. Smalara, On integrability with respect to infinitely divisible measures, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astr. et Phys 29 (1981), 179-185.
  • [16] Z. J. Jurek, W. Vervaat, An integral representation for selfdecomposable Banach space valued random variables, Z. Wahrsch. verw. Gebiete 62 (1983), 247-262.
  • [17] O. Kallenberg, Random measures, Academic Press, New York 1976.
  • [18] J. F. C. Kingman, Completely random measures, Pacific J. Math. 21, 1 (1967), 59-78.
  • [19] A. N. Kolmogorov, Wienersche Spiralen und einige andere interessante Kurven im Hilbertschen Raum, Doklady Akad. Nauk S5.S.R., 26 (1940), 115-118.
  • [20] A. N. Kolmogorov, La transformation de Laplace dans les espaces lineaires, Comptes Rendus Acad. Sci. Paris, 200 (1935), 1717-1718.
  • [21] W. Krakowiak, Operator semi-stable probability measures on Banach spaces. Coll. Math. 43 (1980). 351-363.
  • [22] W. Krakowiak, Semi-stable probability measures on Banach spaces, preprint.
  • [23] S. Kwapień, B. Szymański, Some remarks on Gaussian measures in Banach spaces. Probability Math. Statistics, 1.1 (1980), 59-65.
  • [24] J. T. Lapreste, Type et cotype et mesures de Lévy sur les espaces de Banach, Séminaire de l'Ecole Polytechnique, Exposé n° XXIII, 1977/1978.
  • [25] P. Lévy, Théorie de l'addition des variables aléatoires (Paris) 1937.
  • [26] P. Lévy, Fonctions aléatoires à corrélation linéaire, Illinois Journal of Math., 1 (1957), 217-258.
  • [27] E. Lukacs, Characteristic functions, Griffin, London (1970).
  • [28] B. I. Mamporia, Stochastic integral of operator-valued function by a vector-valued Wiener process, Bull. Acad. Sci. Georgian SSR, 105 (1982), 29-32.
  • [29] M. B. Marcus, W. A. Woyczyński, Stable measures and central limit theorems in spaces of stable type, Trans. Amer. Math. Soc. 251 (1979), 71-102.
  • [30] M. Metivier, J. Pellaumail, Notions de base sur l'intégrale stochastique. Séminaire de Probabilités de Rennes, 1976.
  • [31] M. Metivier, J. Pellaumail, Mesures stochastiques à valeurs dans des espaces $L_0$, Z. Wahr. (40) (1977), 101-114.
  • [32] Y. Okazaki, Wiener integral by stable random measures, Memoirs Fac. Sci. Kyushu Univ. Ser. A, 33, 1 (1979), 1-70.
  • [33] B. J. Pettis, On integration in vector spaces, Trans. A.M.S. 44 (1938), 277-304.
  • [34] A. Prekopa, On stochastic set function. Acad.Scient.Hung. 7 (1956), 215-262, 8 (1957), 337-374, 8 (1957), 375-400.
  • [35] J. Rosiński, Random integrals of Banach space valued functions, Studia Math. 78 (1984), 15-38.
  • [36] J. Rosiński, On the convolution of cylindrical measures, Bull. Acad. Polon. Sci. Ser. Sci. Math. 30 (1982), 379-389.
  • [37] J. Rosiński, E. Rowecka, Random integrals and stable measures on Banach spaces, 1978, Preprint.
  • [38] J. Rosiński, Z. Suchanecki, On the space of vector-valued functions integrable with respect to the white noise, Coll. Math. 43, 1 (1980), 183-201.
  • [39] R. Sztencel, On boundedness and convergence of some Banach space valued random series, Probability Math. Statistics, 2, 1 (1981), 83-88.
  • [40] N. V. Thu, Banach space valued Brownian motions, Acta Math, Vietnamica, 3 (2) (1978), 35-44.
  • [41] N. Z. Tien, On the convergence of stable measures in a Banach space, preprint.
  • [42] K. Urbanik, Some prediction problems for strictly stationary processes. Proceedings of the Fifth Berkeley Symposium on Math. Statistics and Probability, II 1 (1967), 235-258.
  • [43] K. Urbanik, Prediction of strictly stationary sequences, Coll. Math 12 (1964), 115-129.
  • [44] K. Urbanik, W. A. Woyczyński, Random integrals and Orlicz spaces, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astr. et Phys. 15 (1967), 161-169.
  • [45] N. N. Vakhania, Probability distributions in linear spaces, Tbilisi 1971 (in Russian).
  • [46] N. Wiener, Differential space. Journal Math. Phys. Math. Inst. Tech., 2 (1923), 131 174.
  • [47] W. A. Woyczyński, Geometry and martingales in Banach spaces, Part II: Independent increments, in J. Kuelbs Ed, Advances in probability, Vol. IV, Dekker, New York 1978.
  • [48] M. Y or, Sur les integrates stochastiques a valeurs dans un espaces de Banach, Annales de l'Institut Henri Poincaré, Section B, 10 (1974), 31-36.
  • [49] V. V. Yurinski, On infinitely divisible distributions, Theory Probability and Its Appl. 192, (1974), 308-318.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-75305a1b-9ec4-4483-8a24-3cd1946045a1
Identyfikatory
ISBN
83-01-07186-9
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.